# SDR CALA2022103102996

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 109,069 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 207940
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7030 LH #1 DOOR SLIDE LIGHT FOUND DIM ( M33424 ) TEANSFER REF HXWO 1153605 AND ORIGINATED BY EMP V926677 LH NO.1 DOOR EMERGENCY POWER SUPPLY CHARGER ASSY AND BATTERY PACK REPLACED AND OPERATION TEST NORMAL REF AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V907889 INSPECTED BY V926996 IDT INSPECTED BY HX301101 ADD EMP:V926995
